# SDR R61A201405270725

- Difficulty date: May 27, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N807MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000020
- Aircraft time: 25,560 hours, 19,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Leaf Spring
- Part number: 17068177903
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK LEAF SPRING AND NUT R1 DOOR NR 4 FWD STOP FITTING AND NUT NR 3 FWD STOP FITTING ARE CORRODED.  MX R & R LEAF SPRING AND NUT R1 DOOR NR 4 FWD STOP FITTING AND NUT NR 3 FWD STOP FITTING IAW AMM 52-41-23.
